# SDR AU980820

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-39
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: DP54
- Condition: Damaged
- Location: Prop
- Component: Hartzl
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB DAMAGED ON ENGINE HALF SIDE FOLLOWING A GROUND STRIKE.   HUB WAS RETURNED TO SERVICE CONTRARY TO INSTRUCTIONS IN THE MANUAL.  PERSONNEL/MAINTENANCE ERROR.
